Maximum nontrivial convex cover number of join and corona of graphs
Close
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
498 6
Ultima descărcare din IBN:
2023-12-05 10:21
Căutarea după subiecte
similare conform CZU
519.173 (3)
Combinatorial analysis. Graph theory (117)
SM ISO690:2012
BUZATU, Radu. Maximum nontrivial convex cover number of join and corona of graphs. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2021, nr. 1-2(95-96), pp. 93-98. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 1-2(95-96) / 2021 / ISSN 1024-7696 /ISSNe 2587-4322

Maximum nontrivial convex cover number of join and corona of graphs

CZU: 519.173
MSC 2010: 68R10, 05C35, 05C69, 05C76.

Pag. 93-98

Buzatu Radu
 
Moldova State University
 
 
Disponibil în IBN: 3 decembrie 2021


Rezumat

Let G be a connected graph. We say that a set S ⊆ X(G) is convex in G if, for any two vertices x, y ∈ S, all vertices of every shortest path between x and y are in S. If 3 ≤ |S| ≤ |X(G)|−1, then S is a nontrivial set. The greatest p ≥ 2 for which there is a cover of G by p nontrivial and convex sets is the maximum nontrivial convex cover number of G. In this paper, we determine the maximum nontrivial convex cover number of join and corona of graphs.

Cuvinte-cheie
and phrases: convex cover, join of graphs, corona of graphs